BIROn - Birkbeck Institutional Research Online

    On fully indecomposable matrices

    Fenner, Trevor and Loizou, G. (1971) On fully indecomposable matrices. Journal of Computer and System Sciences 5 (6), pp. 607-622. ISSN 0022-0000.

    Full text not available from this repository.

    Abstract

    In this paper various properties of fully indecomposable matrices are investigated. Several integer-valued functions of nonnegative matrices are defined and various relations between them are obtained and, where appropriate, related to corresponding concepts in graph theory. These relations are used to obtain upper bounds on the index of primitivity of a fully indecomposable matrix. Matrix and Kronecker products of fully indecomposable matrices are considered, and lastly the connection between fully indecomposable matrices and essentially nonsingular matrices is examined.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 23 Mar 2021 20:11
    Last Modified: 23 Mar 2021 20:11
    URI: https://eprints.bbk.ac.uk/id/eprint/43641

    Statistics

    Downloads
    Activity Overview
    0Downloads
    20Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item